# SDR C2XA05SH057

- Difficulty date: June 23, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 8,949 hours, 6,940 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL IS CRACKED AT RT O/B EDGE.  MAINTENANCE REPAIRED THE DAMAGE ON THE APU FIREWALL RT O/B IAW EC5330-01473.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
